# SDR AALA2009021301039

- Difficulty date: February 13, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 57,147 hours, 20,124 cycles
- Engine: Rroyce RB211*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Condition: Inoperative
- Location: Bleed Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED ON CLIMBOUT IN FLIGHT SHUTDOWN OF RIGHT ENGINE, SINGLE ENGINE TIME 9 MINUTES.  EMERGENCY DECLARED, RETURNED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BLEED VALVE CONTROL UNIT AND TRANSIT PRESSURE UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
